Skip to main content
Article thumbnail
Location of Repository

Periodica Mathematica Hungarica Vol. 46 (2), 2003, pp. 135–155 ON METRIC HEIGHTS

By A. Dubickas (vilnius, C. J. Smyth (edinburgh and Communicated Attila Pethő


Metric heights are modified height functions on the non-zero algebraic numbers Q ∗ which can be used to define a metric on certain cosets of Q ∗. They have been defined with a view to eventually applying geometric methods to the study of Q ∗. In this paper we discuss the construction of metric heights in general. More specifically, we study in some detail the metric height obtained from the naïve height of an algebraic number (the maximum modulus of the coefficients of its minimal polynomial). In particular, we compute this metric height for some classes of surds. 1

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.